# SDR UPS02437644

- Difficulty date: January 23, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - SKIN SLIGHTLY BULGED UP AT BS 2200 S-32L & S-32R.  APPROX SKIN REPAIRED PER SRM 53-30-03 FIG 1.
